# SDR UALA2012060503116

- Difficulty date: June 5, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 84,170 hours, 13,584 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRUCTURE BS 1263, RBL 44 SHOWS SIGNS OF CORROSION.  BLENDED OUT CORROSION, FABRICATED AND INSTALLED FILLER PER ECRA 5330-04248 AND EA PT67-53-011.  ACCOMPLISHED HFEC PER NDTM 51-00-16, PRT 6 AND 51-00-19, PRT 6.  NO DEFECTS NOTED.
